# SDR SWAA2025021093811

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RELATED TO BATTERY PACK M2355 FAIL TEST<[01] REPLACED EMERGENCY BATTERY PACK M2335; PERFORMED GOOD EMEREGENCY LIGHT TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
